# SDR AALA20111206LAX01

- Difficulty date: December 5, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 67,619 hours, 35,549 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Unknown
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LAX - CREW REPORTED AIRCRAFT BECAME DIFFICULT TO CONTROL.  AUTOPILOT AND AUTOTHROTTLES BOTH POPPED OFF.  DURING THIS TIME THE MACH TRIM INOP LIGHT WAS FLASHING OFF.  EMERGENCY DECLARED FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED THE DIGITAL FLIGHT GUIDANCE SWITCH CIRCUIT BREAKER AT POSITION C-18 THAT WAS FOUND TRIPPED.  SYSTEM GROUND CHECK NORMAL OPERATION.
